# SDR QXEA200801110

- Difficulty date: October 6, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 18,421 hours, 18,737 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Panel
- Part number: 82410608007
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT 9850.  RT AILERON TRIM SWITCH STUCK WHEN APPLYING TRIM.  TRIM RAN AWAY TO THE RT.  WAS ABLE TO NEUTRALIZE TRIM BY APPLYING LT AILERON TRIM FIRMLY.  THE SWITCH APPEARED TO BE STUCK.  MX R&R THE AILERON/RUDDER TRIM CONTROL-PANEL PER Q400AMM TASKS 27-13-16-000-801 AND 27-13-16-400-801.  OPS TEST GOOD. RETURNED TO SERVICE.
